# SDR COMA9610323

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Auto Feather
- Condition: Failed Test
- Location: Left
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

LEFT AUTOFEATHER FAILED TO TEST.  TROUBLESHOT PROBLEM,COULD NOT DUPLICATE.
